Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the Liouville theorem for harmonic maps

Author: Hyeong In Choi
Journal: Proc. Amer. Math. Soc. 85 (1982), 91-94
MSC: Primary 53C99; Secondary 58E20
MathSciNet review: 647905
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ M$ and $ N$ are complete Riemannian manifolds; $ M$ with Ricci curvature bounded below by $ - A$, $ A \geqslant 0$, $ N$ with sectional curvature bounded above by a positive constant $ K$. Let $ u:M \to N$ be a harmonic map such that $ u(M) \subset {B_R}({y_0})$. If $ {B_R}({y_0})$ lies inside the cut locus of $ {y_0}$ and $ R < \pi /2\sqrt K $, then the energy density $ e(u)$ of $ u$ is bounded by a constant depending only on $ A$, $ K$ and $ R$. If $ A = 0$, then $ u$ is a constant map.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C99, 58E20

Retrieve articles in all journals with MSC: 53C99, 58E20

Additional Information

PII: S 0002-9939(1982)0647905-3
Article copyright: © Copyright 1982 American Mathematical Society